I just wanted to know if anybody feels the way I do and what can cause such illness.
Blood tests indicated a high conc. of H. pylori in my stomach. Taking PrevPac, one day left. Indigestion, random body aches especialy around joints, bloated stomach, palpitations and hadache that forced me to get CT scan done. ( My grandpa died from brain tumor) CT=normal
My diet consists of small amounts of food that is mainly boiled. Once after meal, I feel abdominal fulness, and fatigue, nausea and headaches start later in the day. I lost about 16 pounds during two month period, and I believe part of it is indigestion that I have. Deiarhia (spelling ?) started yesterday. Additionaly, a very ackward taste in my mouth, of a bile or some kind of base, appeared just recently.
I am a chemist in biomedical field and it requires a great deal of memorization plus data handling. I noticed I cannot concentrate on things that are simply part of daily routine.
Those are the test that came normal: thyroid, kidney, liver, CBC, arthritis=test for amount of urea in a blood sample. Do you think I should get tested for glucocorticoids and mineral corticoids conc. ?
My heart rate has increased and SYS + DIA. pressure went down. No murmurs, but I am seeing cardiologist tomorow, to perform heart stress test, followed by endoscopy. Additional blood testing will be done with some repeats.
I am not sure what could this be but I lift weights maxing out for the most part and I wonder if this all could be caused by hiatal hernia (not diagnosed) wich perhaps may pinch the vagus nerve, or perhaps fold of the herniated stomach has a bleeding ulcer. However stools don't have any visual indication of blood or "ground been" black dots. Vomit is blood free as well.
Please let me know what other test should I do. What could cause such random illness, had you had anything alike what was the diagnosis and how did you go about treating it.
This healt incompatibility is lasting since begining of february 2005.
Taking the cure for H.pylori bacteria that causes 85% of duodenal ulcers can sometimes cause problems (side-effects of strong medication).
Your GI symptoms sound like gastritis and a yeast/ candida overgrowth caused by antibiotics in the PAC. Some antibiotics can cause the joints to ache but not usually. But, they can make a sensitive person very sick with all your symptoms.
What are the medications in the PrePac that you are on and how long have you been on them?
30g of antiacid 500mg of Bioxin and 1g of Amoxicilin, for every 12 hours. I also have belching problem. I have to force the air out by bending towards and purpusly lifting the diafragm up by breating air out. The joint pain has gotten worse and started having pain in lymphnodes in elbows and beneth the ankles.
Yesterday as I was writing I had an attack of sharp pain in my rectum. I tmade me jump of the chair. Could the be related. ?
It is common to combine a proton pump inhibitor-- like Prolosec or Prevacid, with Biaxin and Amoxicillin for the cure of ulcers caused by H.pylori bacteria.
It is very difficult to tell what side effects everyone will have but flu like symptoms are not uncommon, along with abdominal pain, diarrhea, nausea and vomiting and indigestion.
Sometimes you will have gastritis after the treatment. Along with a yeast/ candida problem?? Everyone is different.
You usually have to take the Prilosec about 3 weeks after the treatment.
The list of side effects for all 3 drugs are pretty long and until you get over the treatment -- suspect any symptom as being related to these drugs.
Be sure to tell your Doctor about your lymph-node swelling --- that is not normal!!
I wish you well---Harry
PS--Biaxin was the first drug approved for antibiotic treatment of ulcers in the USA about 1996. There are others marketed now that really have more side effects.
I will most deffinitely look into sharing my lymph node pain with doctor. I also understand that Candida can cause a great deal of symtpoms. Especialy from long treatment of antibiotics. I will bring that to Doc as well.
I am a healthy individual and such thing like fatigue and pain is an "unknown land" for me. I used to lift weigth almost 1 1/2 times of my body and now lifting a simple 2 gallon bucket of water has become a chalenge. This is stuff is plying with my mind, especialy since the reach for diagnoses is so slow and there are so many serious health conditions out there ...Anybody could be a target of any of them.
Gastritis happened to me when I was being treated with Biaxin and Flagl for ulcers. As you know gastritis is an inflammation of the stomach lining and taking an antibiotic for some sensitive people causes gastritis and some people it does not seem to affect.
Also, some members have complained about it on this board after having taken a strong antibiotic!
I have read most posts on this on the bowel boards since October, 1999. I also have read alot about Dr Barry Marshall,MD research work in Perth, Australia. He discovered H.pylori bacteria by accident in 1982.